A class of evolutionary operators and its applications to electroseismic waves in anisotropic, inhomogeneous media

McGhee, D. and Picard, R. (2011) A class of evolutionary operators and its applications to electroseismic waves in anisotropic, inhomogeneous media. Operators and Matrices, 5 (4). pp. 665-678. ISSN 1846-3886

[img] PDF
oam_0467_pre.pdf
Preprint

Download (140kB)

    Abstract

    In the framework of a comprehensive theory for a new class of evolutionary problems wellposedness of associated initial boundary value problems is considered. The dynamic linear model for electroseismic waves in anisotropic, inhomogeneous, time-shift invariant media is used as an illustration of the theory.